# SDR MASA20231127006

- Difficulty date: November 20, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N89313
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000433
- Aircraft time: 20,010 hours, 11,720 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: NP18730119
- Part serial: NA
- Condition: Damaged
- Location: Lhwindshld Nut P
- Part time: 20,010 hours, 11,720 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN SIDE WINDSHIELD FRAME DAMAGED FURING NUTPLATE REPAIR. LH COCKPIT WINDSHIELD FRAME 3 MISDRILLED RIVET HOLES AND SCRATCHED.  REPAIRED PER RO# E175-53-4577.
